# SDR 08FDEA00367

- Difficulty date: February 7, 2008
- Submitted: February 7, 2008
- Operation: Air carrier
- Aircraft: N681FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 799
- Aircraft time: 12,904 hours, 7,028 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A5383202020400
- Condition: Worn
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO DECK NR 1 SEAT TRACK BETWEEN FR 41 AND FR 45N HAS SEVERAL SCALLOPS WORN REMOVED AND REPLACED SEAT TRACK IAW A300-600 SRM 51-72-10.
